# SDR DALA2023091107425

- Difficulty date: September 9, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N817NW
- Make and model: Airbus A330-323
- Aircraft serial: 0843
- Aircraft time: 68,164 hours, 9,074 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3317 EMER. LIGHT POWER SUPPLY INOP. AFT MID CABIN. CORRECTIVE ACTION: REMOVED AND REPLACED POWER SUPPLY IAW A330 AMM 33-51. (4598876)
